

Wyoming Game and Fish Department

Conserving Wildlife, Serving People Governor Mark Gordon • Director Angi Bruce

April 14, 2025

UPDATED (Agenda item #16 added on 2nd day)

A public meeting of the Wyoming Game and Fish Commission (Commission) will be held on April 22-23, 2025, in the RoundHouse Room at the Thyra Thomson State Office Building, 444 West Collins Drive, Casper. The meeting will be conducted in person and via Zoom video conferencing. As authorized by W.S. § 23-1-301 through § 23-1-303, the Commission will discuss and may vote to take action on several matters. For informational presentations, the Commission may vote to take action on, or provide the Department direction on, items covered in the presentation.

Tuesday, April 22, 2025

Open Session begins at 10:00 a.m.

This meeting will be conducted in person and via Zoom video conferencing. To participate via Zoom, please click on the link below. Please note there are different links for each day. If you wish to speak to the Commission and comment on an agenda item via Zoom, please submit an Advanced Agenda Item Comment Form. This form is attached to the agenda. If you wish to speak to the Commission and comment on an agenda item in person, please complete the comment form provided at the meeting.

https://us02web.zoom.us/j/87323133094 Webinar ID: 873 2313 3094

- **1. Presenter: Commission President. Approval of Commission Meeting Minutes.** The Commission will be asked to vote to approve the Executive and Open Session minutes from the March 2025 Commission meeting. 5 minutes. 10:00-10:05 a.m.
- 2. Presenter: Angi Bruce, Director. Director's Report. The Director will brief the Commission on current issues, challenges, and opportunities. Informational presentation. 15 minutes. 10:05-10:20 a.m.
- **3.** Presenter: Meredith Wood, Chief Financial Officer, Director's Office. FY 2025 Revenue Transfer. The Commission will be asked to vote to approve the transfer of 6% of the lifetime license fund balance and the alternative enterprise merchandise net sales revenue into the Commission's operating fund. 5 minutes. 10:20-10:25 a.m.
- 4. Presenter: Justin Binfet, Deputy Chief, Wildlife Division. General Hunting Regulation, Big Game, Wild Bison, Wild Turkey, Upland Game Bird, Small Game and Migratory Game Bird Hunting Seasons and Light Goose Conservation Order. The Commission will be asked to vote to approve Chapters 2, 5, 6, 7, 8, 9, 11, 14, 15, and 20 as proposed by the Department. 2 hours. 10:25 a.m. 12:30 p.m.

BREAK FOR LUNCH (12:30-1:30 P.M.)

5. Presenter: Justin Binfet, Deputy Chief, Wildlife Division. Resume General Hunting Regulation, Big Game, Wild Bison, Wild Turkey, Upland Game Bird, Small Game and Migratory Game Bird Hunting Seasons and Light Goose Conservation Order. The Commission will be asked to vote to approve Chapters 2, 5, 6, 7, 8, 9, 11, 14, 15, and 20 as proposed by the Department. 3 1/2 hours. 1:30-5:00 p.m.

6. Call to the Public.

Adjourn for the day.

Wednesday, April 23, 2025

Executive Session begins at 7:00 a.m. *(if needed)*

A representative from the Attorney General's Office may update the Commission on matters concerning litigation and the purchase or disposal of real estate.

Open Session begins at 8:00 a.m.

This meeting will be conducted in person and via Zoom video conferencing. To participate via Zoom, please click on the link below. Please note there are different links for each day. If you wish to speak to the Commission and comment on an agenda item via Zoom, please submit an Advanced Agenda Item Comment Form. This form is attached to the agenda. If you wish to speak to the Commission and comment on an agenda item in person, please complete the comment form provided at the meeting.

https://us02web.zoom.us/j/85622945143 Webinar ID: 856 2294 5143

- 7. Presenter: Chris McBarnes, President, The WYldlife Fund. The WYldlife Fund Update. The Commission will be provided with an update from The WYldlife Fund. Informational presentation. 15 minutes. 8:00-8:15 a.m.
- 8. Presenter: Joshua Moulton, License Section Manager, Fiscal Division. License Selling Agent Appointments. The Commission will be asked to vote to approve two new license selling agents and the transfer of one license selling agent. 15 minutes. 8:15-8:30 a.m.
- **9.** Presenter: Roy Weber, Lands Branch Chief, Services Division. Approval to Acquire or Dispose of Fee Title or Less than Fee Title Property Rights. The Commission will be asked to vote to approve the acquisition or disposal of fee title or less than fee title property rights on one item. 15 minutes. 8:30-8:45 a.m.

- **10. Presenter: Ian McCreary, State Coordinator, Wyoming Trout Unlimited. Wyoming Trout Unlimited Update.** The Commission will receive an update from Wyoming Trout Unlimited. Informational presentation. 10 minutes. 8:45-8:55 a.m.
- 11. Presenter: Dana Nelson, Nongame Mammal Biologist, Wildlife Division. Revision of State Wildlife Action Plan and Species of Greatest Conservation Need. The Commission will be provided with a presentation on Wyoming's State Wildlife Action Plan (SWAP) and be asked to vote to approve the proposed list of Species of Greatest Conservation Need for the 2027 SWAP. 20 minutes. 8:55-9:15 a.m.
- 12. Presenter: John Henningsen, Laramie Region Habitat & Access Specialist, Services Division. Mule Creek Wildlife Habitat Management Area Grazing Plan. The Commission will be asked to vote to approve the Department's proposal on grazing for five years with the option to renew for an additional five years on the Mule Creek Wildlife Habitat Management Area (WHMA) to improve wildlife habitat. 20 minutes. 9:15-9:35 a.m.

TENTATIVE BREAK (9:35-9:45 a.m.)

- 13. Presenter: Daryl Lutz, Wildlife Management Coordinator, Wildlife Division. Sweetwater Rocks Bighorn Sheep Reintroduction. The Commission will be provided background information and an update on the assessment to reintroduce bighorn sheep in the Sweetwater Rocks. 45 minutes. 9:45-10:30 a.m.
- 14. Presenter: Daryl Lutz, Wildlife Management Coordinator, Wildlife Division. Chapter 66, Wyoming Bighorn/Domestic Sheep Plan Revision Rules. The Commission will be asked to vote to approve Chapter 66, Wyoming Bighorn/Domestic Sheep Plan Revision Rules. 30 minutes. 10:30-11:00 a.m.
- **15. Presenter: Martin Hicks, Deputy Chief, Wildlife Division. Winter Update.** The Commission will be presented with an update on current statewide weather conditions. Informational presentation. 15 minutes. 11:00-11:15 a.m.
- 16. Presenter: Alan Osterland, Chief, Fish Division. Fishing Outfitter and Guides Advisory Board Member Selections and Update. The Commission will be briefed on the Fishing Outfitter and Guides Advisory Board and asked to appoint members. 10 minutes. 11:15-11:20 a.m.

17. Call to the public.

Adjourn.

The order of agenda items is subject to change. The State of Wyoming supports the Americans with Disabilities Act. Anyone needing auxiliary aids should contact the Wyoming Game and Fish Department at (307) 777-4501. Every effort will be made for reasonable accommodations.



Wyoming Game and Fish Commission ZOOM AGENDA ITEM COMMENT FORM

ADVANCED AGENDA ITEM COMMENT FORM

If you wish to speak to the Commission and comment on an agenda item in person, please complete the comment form provided at the meeting.

To help facilitate your request to provide comments at the Wyoming Game and Fish Commission Meeting via Zoom, you must complete and submit this advanced agenda item comment form to **toni.bell2@wyo.gov** by **Wednesday, April 16, 2025.**

DATE AGEND	A ITEM NUMBER OR TOPIC
NAME	TITLE/ORGANIZATION
ADDRESS	
City	State / Province Postal / Zip Code
EMAIL	
TELEPHONE NUMBER	Please provide the telephone number you will be using to join the Zoom meeting.

Please note the order of agenda items is subject to change. It is your responsibility to monitor the progression of the meeting to ensure you are available to comment during the proper agenda item. If you are not present on Zoom via computer or phone at the time we call your name, we will continue on to the next commenter or agenda item.

